Three weeks ago developed red bumpy rash on arm and when I awoke in the morning had more on arms, back, thighs, lower legs. Dr. thought it was med. reaction to Hydrochlorot which has a little sulfa in it. I cannot take sulfa drugs but have used this med. for years. He gave me dose 6 day dose pack of a prendesone med thich seemed to dry it up a bit. Few days later, more and more red bumpy rash spots. Went to dermatologist. Waiting for biopsy result. She thinks Sweet's Syndrome. It can be caused by medicine, another illiness I am not aware of or resulting from prior infection( I had pneumonia last Nov.) Will know more in two weeks. Get chills in evening, no fever, have muscle pains all over.
Although I have not had Sweet syndrome myself I have read about it.
Treatment usually results in rapid improvement in symptoms.
Usually, systemic steroids (prednisone) are prescribed in a dose of 30-40 mg daily at first. Within a few days the fever, skin lesions and other symptoms clear up. However, lower doses of steroids are often required for several weeks to months to prevent relapse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 4 answers
Posted 7 Jun 2013 • 1 answer
Posted 14 Feb 2014 • 3 answers
Posted 14 Mar 2015 • 2 answers
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer